×

Found 225 Documents (Results 1–100)

100
MathJax

Optimal estimation of the states of synchronous generalized flow of events of the second order under its complete observability. (English) Zbl 1450.90001

Dudin, Alexander (ed.) et al., Information technologies and mathematical modelling. Queueing theory and applications. 17th international conference, ITMM 2018, named after A.F. Terpugov, and 12th workshop on retrial queues and related topics, WRQ 2018, Tomsk, Russia, September 10–15, 2018. Selected papers. Cham: Springer. Commun. Comput. Inf. Sci. 912, 157-171 (2018).
MSC:  90B22 90B15 60J20
PDF BibTeX XML Cite
Full Text: DOI

Sufficient conditions of optimality for forward-backward doubly SDEs with jumps. (English) Zbl 1403.93193

Eddahbi, M’hamed (ed.) et al., Statistical methods and applications in insurance and finance. CIMPA school, Marrakech and Kelaat M’gouna, Morocco, April 8–20, 2013. Cham: Springer (ISBN 978-3-319-30416-8/hbk; 978-3-319-30417-5/ebook). Springer Proceedings in Mathematics & Statistics 158, 173-191 (2016).
MSC:  93E20 49K45 60H10 60J75
PDF BibTeX XML Cite
Full Text: DOI

Conditional Markov chains – construction and properties. (English) Zbl 1323.60102

Chojnowska-Michalik, Anna (ed.) et al., Stochastic analysis. Special volume in honour of Jerzy Zabczyk. Selected papers based on the presentations at the Banach Center conference on stochastic analysis and control, Bȩdlewo, Poland, May 6–10, 2013. Warsaw: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-28-7/pbk). Banach Center Publications 105, 33-42 (2015).
MSC:  60J27 60G55 60G44 60J75
PDF BibTeX XML Cite
Full Text: DOI

Stochastic maximum principle for Hilbert space valued forward-backward doubly SDEs with Poisson jumps. (English) Zbl 1325.60084

Pötzsche, Christian (ed.) et al., System modeling and optimization. 26th IFIP TC 7 conference, CSMO 2013, Klagenfurt, Austria, September 9–13, 2013. Revised selected papers. Heidelberg: Springer (ISBN 978-3-662-45503-6/hbk; 978-3-662-45504-3/ebook). IFIP Advances in Information and Communication Technology 443, 1-10 (2014).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Pricing and hedging of rating-sensitive claims modeled by \(\mathbb{F}\)-doubly stochastic Markov chains. (English) Zbl 1283.91178

Di Nunno, Giulia (ed.) et al., Advanced mathematical methods for finance. Berlin: Springer (ISBN 978-3-642-18411-6/hbk; 978-3-642-18412-3/ebook). 417-453 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Systems reliability in case of regenerative flow of elements failures. (English. Russian original) Zbl 1210.90054

Autom. Remote Control 71, No. 7, 1294-1307 (2010); translation from Avtom. Telemekh. 2010, No. 7, 15-28 (2010).
MSC:  90B25 60K20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software